Prezista and HIV | myHIVteam

Connect with others who understand.

sign up Log in
Resources
About myHIVteam
Powered By
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Prezista" in Q&A. To see all results and access other features, sign up for free.

Prezista
A myHIVteam Member asked a question 💭

anyone else get moody, depressed, and extremly hungry?

A myHIVteam Member

I agree DeeLane

Triumeq
A myHIVteam Member asked a question 💭

I've been positive for 20 years and on Triumeq over 12 years
For the last 2 years I have become detectable very gradually, from viral load of 50 in July 2022 to 240 in February 2023. Does it just stop working over time? When and how to decide to change to another medication? A local HIV specialist suggested I stay with Triumeq and blindly add on 2 other meds on top. I say blindly as they can't or won't do drug resistance testing until my VL is over 500 here in Hawaii. Is that really true?… read more

A myHIVteam Member

I've been on triumeq, prezista, and ritonavir over the past 15+ years (all 3 simultaneously). Keeps me undetectable and healthy.

Coordinating Long Term Survivors:
A myHIVteam Member asked a question 💭

I was diagnosed in 1987 living half my life with HIV. I am interested in connecting with people who are also Long Term Survivors. I have searched the site and have found quite a few. We are so few and far between it has been hard to find others who have been through the journey we have experienced. Having lost so many friends in the 80 's and 90's plus being diagnosed myself has made me feel survivors guilt and PTSD. Looking for others who have experienced some of the same and like to set… read more

A myHIVteam Member

1985 & diagnosed "full blown" 1990 although they don't use that term anymore! Thank goodness! I read earlier on this site a comment about "long term" & the difficulties we face. We do have different… read more

Anyone On Prezista, Norvir And Descovy?
A myHIVteam Member asked a question 💭

I am currently taking Prezista, Norvir and Truvada, but I want to get off the Truvada due to it's serious effects on Kidney's and bone density. I have read there is a safer "version" of Truvada called Descovy. I have a very resistant strain, when I was originally diagnosed in 2011 I had only 24 cd4 count, and the gene/pheotype test at that time showed I was resistant to most all the meds except the combo of Prezista, Norvir and Truvada which I have taken every day since. My Dr told me I could… read more

A myHIVteam Member

I have found that switching from the Viread combo to Genvoya has left me at a point of total frustration! Viread combo left me with kidney damage and brittle bones and now I have something that I've… read more

What Medication Do You Take?
A myHIVteam Member asked a question 💭

So, I ask this because it lets us all know about other medications available and reviews on them. I understand everyone is different and side effects may vary, but I'm asking specifically about your experience with the medication. Thank you for sharing/responding and have a blessed day.

P.S. - Does anyone know if there any HIV medications that have weight loss as a side effect?!

1. What HIV medication do you take
2. How do you like it/ How well does it work?
3. Side Effects?
4. Would you… read more

A myHIVteam Member

"Biktarvy" I started 5 years ago

Do You Trust Your Doctor?
A myHIVteam Member asked a question 💭

Do you think your doctor has your best interests in mind. With all the information out there from sites like this and the internet it can be overwhelming and contradicting.

A myHIVteam Member

@A myHIVteam Member. With all the struggles you have had concerning your health, I'm glad you don't have to struggle with your healthcare.

@A myHIVteam Member. Shop around where you live now… read more

For Those Of Us Suffering From Lipoatrophy And/or Lipodystrophy:
A myHIVteam Member asked a question 💭

Many feel the major culprits for Lipoatrophy, or loss of fullness in face. limbs, and rear, were the drugs AZT and Zerit. More are prone to Lipodystrophy, or visceral fat accumulation in your belly making it look bigger or fat accumulation in fat in upper back, who took Crixivan early on. As a long termer having had HIV 32 years I was on all three for quite a long time back in the 90's when med choices were few. And have both Lipoatrophy and Lipodystrophy in some shape or form. Wonder if… read more

A myHIVteam Member

Can you explain what both things are you're talking about?? I'm sorry for being ignorant, but i haven't heard those terms

HIV Medication
A myHIVteam Member asked a question 💭

Which HIV Medication that is good for me, that can increase my CD4 Count, please and thank you.

A myHIVteam Member

I am also on Biktarvy and it has been awesome.

Triumeq
A myHIVteam Member asked a question 💭

Is this a great med treatment for HIV cause I just started taking it like a few weeks ago and my skin is itching like crazy the only reason why I started taking Triumeq is because the other med that I was taking had the levels of my liver up

A myHIVteam Member

@A myHIVteam Member
I overlooked mentioning that I am taking the generic equivalent of Norvir which is named Ritonavir and it's the 100mg tablet that does not require refrigeration
I have been on… read more

Descovy Or Truvada?
A myHIVteam Member asked a question 💭

Reading up on side effects of Descovy and really considering asking my Dr. to go back to Truvada. Weight gain, higher cholesterol, and cardiovascular problems are all a side effect along with kidney damage . I think I'd prefer the kidney damage I was getting with Truvada...than the 30# I've gained since on Desovy and my cholesterol numbers are really elevated. My kidney numbers have improved. Seems to me your just trading which part of your body you'd rather damage. Am I missing something… read more

A myHIVteam Member

Hello bro's and sis's; if you experience a fat build up around the waist and other areas you can ask your doctor for " EGRIFTA " to get rid of the extra fat layers due to the anti-virals treatment or… read more